1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.
  2. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  3. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2019 »
    Dismiss Notice
  4. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »
Color
Background color
Background image
Border Color
Font Type
Font Size
  1. I was happy to find this site. I have been taking metformin for several years. I have always had back pain but it usually goes away with pain killer until more recently I have been suffering with lower back pain to no avail. The pain is Sharpe and debilitating. I of to lie still on the floor to get relief that sometimes is short lived while other times it lingered for days. Saw a neurologist and joint specialists and no relief unless I take opioids tramadol. The pain is horrific and to learn that metformin might be the culprit is shocking. Not one of the doctors mentioned that my back pain may an affiliation to metformin. I just want to thank you all for sharing this information.
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook